# SDR DXTA200701896

- Difficulty date: January 31, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 2,666 hours, 1,611 cycles
- Engine: Pwc PW306A
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL FAIL LIGHT CAME ON IN CLIMBOUT.  REMAINED ON, THE ENTIRE FLIGHT.  UPON A/C ARRIVAL VERIFIED DISCREPANCY AND NOTED THAT THE SPQC WAS NOT FULLY INSTALLED IN RACK, RERACKED SPQC AND MESSAGE EXTINGUISHED.  PERFORMED A SPQC DOWNLOAD AND OPS CHECK WITH NO FURTHER DEFECTS NOTED.  COPIED DOWNLOADED INFORMATION TO DISK.  ALL WORK PERFORMED IAW WATCH SPQC TOOL KIT USERS GUIDE D9520200 REV B.
